| Model Number |
TV-IL1418100-J |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
01/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The aneurysm was successfully excluded at the conclusion of the implant procedure.The 1 month post-operative ct showed the presence of a left internal iliac artery occlusion due to partial coverage of the internal iliac artery with the distal aspect of the iliac limb stent graft.As of the date of this report, there have been no additional patient sequelae reported.